MathSciNet Relay Station
MathSciNet bibliographic data
MR2312081 39B82 (35B35 35F05)
Jung, Soon-Mo; Lee, Ki-Suk Hyers-Ulam stability of first order linear partial differential equations with constant coefficients. Math. Inequal. Appl. 10 (2007), no. 2, 261–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement